# SDR SWAA2022021055026

- Difficulty date: March 19, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,832 hours, 28,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SEAT TRACK UPPER AND LOWER SURFACES HAVE CORROSION AND ARE WORN STA 727 TO 727+28 / REMOVED AND REPLACED #4 SEAT TRACK STA 540 TO 727B PER SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS FOR WORK PERFORMED
